Previous |  Up |  Next


Title: Extensive varieties (English)
Author: Ježek, J.
Author: Kepka, Tomáš
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 16
Issue: 2
Year: 1975
Pages: 79-87
Category: math
MSC: 08A15
MSC: 08B99
MSC: 20M10
MSC: 20N05
idZBL: Zbl 0325.08003
idMR: MR0382122
Date available: 2012-10-05T19:25:47Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_016-1975-2_7.pdf 609.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo